Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes recurrance of red rash on face and neck?

User rating for this question
Answered by

Practicing since : 1979
Answered : 911 Questions
symptoms 3+ years allergic? get rash same pattern - bulls eye target (red, not raised) to sternum, face, both sides of neck.then feel really tired, then rash dissipates, then spasmodic cough and shortness of breath lasts 6 weeks, no fever, no pneumonia , see doc each time no fever. now got scleritis left eye, saw ophthalmologist - got me better in 3 months , primary sent me to rheum in aug after episode of allergies rash where I slept sitting up , should have gone to ER but waited it out but hard time breathing for more than bronchitis per primary care doc - time for referrals the Sept 2013 saw rheum - esr , crp high, all other disease ruled out by rheum, sends me to pulm, pulm sends me to heme onc to rule out mastocytosis , by time I see heme onc I feel back to normal. tryptase done , only 4 - tells me I am fine, now 6 weeks later I am sick again, eye hurts again , sclera looks discolored again, had abnormal pfts- restrictive and decreased lung cap, but this is when I felt fine. now chest ct Monday. but again starting to breath better, and afraid of food dust or anything that I may be allergic to. frustrated , feel like I am starting over again and no diagnosis or treatment plan, and testing again. I am 43 , female , work full time , etc. should I just run to er with wheezing? what could be wrong? all joints are fine, no joint pain otherwise healthy person, work full time ,etc just feels like I am starting work up process over again. I don't get any better on steroids , just time helps.
Posted Mon, 24 Feb 2014 in Lung and Chest disorders
Answered by Dr. Shashi Dangwal 35 hours later
Brief Answer: It could be allergy or ILD. Detailed Answer: Hello XXXX I`ve gone through your query and i can very well empathise with you as you have so many symptoms but no diagnosis has been arrived at yet. Having gone through your query, i`m of the opinion that you could be having either: Allergy or Collagen vascular disease or ILD Since you have already been to a rheumatologist who as such has ruled out any collagen vascular disease, you could be having Allergy or ILD. Get your CT chest done. It should be preferrably A HRCT. The restricted pattern of PFT is also seen in ILD. You may go in for allergy test also though personally i feel that it does`nt serve much purpose. In the meanwhile, i suggest that you use inhalers like seroflo and duoline. You may also use a montair lc. These medicines have to be used on regular basis and not off and on. Consult your physician proper dosage and technique of using inhaler. Avoid dust smoke and any known allergen as much as you can. Take protection against very cold weather and cold and dry air and do some deep breathing exercises.
Above answer was peer-reviewed by
Follow-up: What causes recurrance of red rash on face and neck? 4 hours later
wow. thank you so much. short of breath again now - pretty bad. wasn't sure if you could answer, so thank you so much for your efforts. worth way more than the $35 I paid . going for chest ct Monday. thank you. XXXXXXX
Answered by Dr. Shashi Dangwal 12 hours later
Brief Answer: Thank you. Detailed Answer: Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor